Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Modafinil SE's

Posted by elanor roosevelt on June 27, 2008, at 22:42:48

In reply to Re: Modafinil SE's elanor roosevelt, posted by Molybdenum on June 26, 2008, at 23:19:08

Thanks for your notes. The candy with cayenne seems worth a try.
Also thanks for your concern but it's not a reaction that is specific to modafinal for me. I'll try the cayenne though.

Modafinal definitely makes it very difficult for me to get up in the morning. but if i can get the mouth thing settled i will figure out the morning thing


> > I like the effects of Modafinal but I have 2 major Se issues that are making it impossible to continue
> > one is irritation to the inside of my mouth
> > the other is that it is very very difficult for me to get up in the morning
> > anyone else have these problems?
>
> Hi,
>
> I've been having a strange SE and it could very well be the modafinil, as it started about the same time. It's no huge problem but my mouth gets very dry. I take a sip of water and that fixes it - for 5 seconds. In fact it's really just the back of my mouth. Strange but not painful as yours sounds.
>
> However I do remember seeing a documentary (on Discovery maybe?) about an innovative treatment for mouth ulcers which might work for your mouth irritation. Basically the researchers had found that capsaicin from cayenne pepper healed ulcers very well but patients just couldn't tolerate it. So they mixed it into a kind of hard, suckable toffee & apparently it was then a great success. Here's a link to the idea: http://www.patentstorm.us/patents/5788982-description.html
>
> As for not wanting to get out of bed in the morning, I too have that most days. I don't think the modafinil is responsible though. I think it's just called depression - at least in my case.
>
> But another babbler here who takes modafinil mentioned that he too had difficulty getting out of bed, so he takes some methylphenidate (Ritalin) at the same time as the modafinil. That works for him. I've swallowed a lot of Ritalin over the years & I can attest to it's superiority over modafinil for "getting you up". So maybe try that. I have read that the 2 drugs are quite compatible, ie no interaction other than one odd thing: if you take them at the same time, the modafinil absorption gets delayed by one hour. Strange but I'm sure you'll agree it's not a problem.
>
> Hope you can overcome your SEs. I'm a big fan of modafinil.
>
> Good Luck
>
> M.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:elanor roosevelt thread:835215
URL: http://www.dr-bob.org/babble/20080626/msgs/836891.html